Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/208830
Title: Достаточные условия разрешимости интегральных уравнений со степенно-логарифмическими ядрами в пространстве интегрируемых функций
Authors: Килбас, Анатолий Александрович
Демьянко, Светлана Владимировна
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2002
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2002. - № 1. – С. 64-71.
Abstract: One-dimensional Volterra integral equation of the first kind, containing power-logarithmic functions in kernels, are studied on a finite interval of the real axis. Sufficient conditions for the solvability of these equations in the space of absolutely integrable functions are proved, and their solutions in closed form are constructed.
URI: http://elib.bsu.by/handle/123456789/208830
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2002, №1 (январь)

Files in This Item:
File Description SizeFormat 
64-71.pdf3,36 MBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.